# SDR QXEA200501132

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 10,459 hours, 11,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SEA-ON FLIGHT 2348, RETURNED TO GATE, WHEN SETTING FLAPS FOR TAKEOFF, THE FLAP POWER CAUTION LIGHT ILLUMINATED AND THE FLAPS DID NOT MOVE. NO FAULTS FOUND IN CDS. CLEARED NVM IN CDS, RESET FLAP CONTROL CIRCUIT BREAKER. RAN FLAPS UP AND DOWN TO 35 DEGREES. FLAP CAUTION EXTINGUSHED. AIRCRAFT RETURNED TO SERVICE AS PER SERVICE LETTER DH8-400-SL-27=002A. NO PARTS WERE REPLACED.
